Title of article
Multivariate regression estimation: Local polynomial fitting for time series Original Research Article
Author/Authors
Elias Masry، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1997
Pages
7
From page
3575
To page
3581
Keywords
joint asymptotic normality , uniform rates of almost sure convergence , mixing processes , local polynomial fitting of arbitrary order , Multivariate regression estimation
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
1997
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
856268
Link To Document